A hybrid ant colony system for partially dynamic vehicle routing problem

Rashidi, Hannaneh and Zanjirani Farahani, Reza (2012) A hybrid ant colony system for partially dynamic vehicle routing problem. American Journal of Operational Research, 2(4), pp. 31-44. ISSN (print) 2324-6537

Full text available as:
[img] Text
10.5923.j.ajor.20120204.02.pdf - Published Version
Restricted to Repository staff only

Download (630kB)
Item Type: Article
Research Area: Applied mathematics
Statistics and operational research
Faculty, School or Research Centre: Faculty of Business and Law
Faculty of Business and Law > Kingston Business School (Informatics and Operations Management) (until July 2013)
Related URLs:
Depositing User: Reza Zanjirani Farahani
Date Deposited: 23 Jun 2014 08:55
Last Modified: 23 Jun 2014 08:55
URI: http://eprints.kingston.ac.uk/id/eprint/28572

Actions (Repository Editors)

Item Control Page Item Control Page